# SDR HNAA2024121101218

- Difficulty date: November 14, 2024
- Submitted: December 11, 2024
- Operation: Air carrier
- Aircraft: N688AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500849
- Aircraft time: 42,189 hours, 37,176 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F007648 CHAFFED AREA ON FWD FUSELAGE BTW FR3-4 BTW STR18-21L.  ACCOMLISHED REPAIR BTW FR 3-4 STGR 18L-21L IAW ETD# ETD2024-145-031452 AND EO1-53-24-0708
